# SDR QR9R20220511001

- Difficulty date: May 11, 2022
- Submitted: May 11, 2022
- Operation: General aviation
- Make and model: Bolkms BK117C2
- Aircraft serial: 07720369176
- Aircraft time: 2,775 hours
- System (JASC): 8010 · Engine Cranking
- Part: None
- Part number: 23081072
- Part serial: P3106
- Condition: Inoperative
- Stage of operation: HO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

WHEN STARTER PLACED IN STARTING POSITION, #1 ENGINE WOULD NOT START. NO RISE IN TOT; NO RISE IN N1. REMOVED AND REPLACED STARTER GENERATOR IAW AMM 24-30-00,4-2. TEST FLIGHT SUCCESSFULLY COMPLETED.
